Bilinear Bäcklund transformation and Lax pair for a coupled Ramani equation

Yi He*, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In this paper, a coupled Ramani equation is proposed. The bilinear Bäcklund transformation and Lax pair for this equation are derived starting from its bilinear form. Multisoliton solutions to the system can also be obtained.

Original languageEnglish
Pages (from-to)132-136
Number of pages5
JournalJournal of Mathematical Analysis and Applications
Volume357
Issue number1
DOIs
Publication statusPublished - 1 Sep 2009

Scopus Subject Areas

  • Analysis
  • Applied Mathematics

User-Defined Keywords

  • Bäcklund transformation
  • Coupled Ramani equation
  • Lax pair
  • Soliton

Fingerprint

Dive into the research topics of 'Bilinear Bäcklund transformation and Lax pair for a coupled Ramani equation'. Together they form a unique fingerprint.

Cite this